MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC HS TNI PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC HS TNI PANEL
Model Number 97021HS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Bronchitis (1752); Tachycardia (2095); Wheezing (4463)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred in the united states of america.Customer reported discrepant high tni results with multiple patients using triage cardiac lot t16279rn.Patient information: patient 1: (b)(6) 26 f 46 y/o.Sx: smoker, tachycardic and mildly tachypneic with diffuse wheezing, dx: bronchitis; treatment: treatment for bronchitis based on quest.Medical interventions/procedures: ekgs heart score.No delay in treatment.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint of discrepant results with tni was not replicated with in-house retain testing of triage cardiac lot t16279rn with native whole blood.No issues with tni recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.

Brand Name
TRIAGE CARDIAC HS TNI PANEL
Common Device Name
TRIAGE CARDIAC HS TNI PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
francis castro
9975 summers ridge road
san diego, CA 92121
8583020818
MDR Report Key24842502
Report Number3013982035-2026-00015
Device Sequence Number8936200
Product Code MMI
UDI-Device Identifier30014613337935
UDI-Public(01)30014613337935(10)T16279RN(11)251104(17)260718
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model Number97021HS
Device Lot NumberT16279RN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: 55070 SN: (B)(6).
Patient Age46 YR
Patient SexFemale